Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The exact determination of rectangle discrepancy for linear congruential pseudorandom numbers
HTML articles powered by AMS MathViewer

by Lothar Afflerbach and Rainer Weilbächer PDF
Math. Comp. 53 (1989), 343-354 Request permission

Abstract:

Up to now, the rectangle discrepancy of linear congruential pseudorandom number generators could be exactly calculated only in some simple cases for a small number of generated points. Here an algorithm for the exact determination of the two-dimensional rectangle discrepancy is presented which is practicable for large generators and requires less computation time. The algorithm is based on special properties of linear congruential generators.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65C10, 11K45
  • Retrieve articles in all journals with MSC: 65C10, 11K45
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 343-354
  • MSC: Primary 65C10; Secondary 11K45
  • DOI: https://doi.org/10.1090/S0025-5718-1989-0968147-2
  • MathSciNet review: 968147